# SDR SWAA2022120769935

- Difficulty date: November 10, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 294 Rbl 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ANGLE,  BS 294.5 + 3, RBL 11, WL 208.1.   REPLACED THE SUPPORT ANGLE IAW SRM 51-10-02, ITEM 9, AND DWG 141A5400, SHEET 8 REV-.
